# SDR ASOA2013092009059

- Difficulty date: August 20, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,873 hours, 17,712 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 342
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25R CORRODED BS 342.  REPAIRED IAW SRM 53-21-23-001-003-A01.
